# SDR MASA01001

- Difficulty date: January 4, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 6519023
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE CREW FOUND TWO EMERGENCY FLOOR ESCAPE PATH LIGHT FIXTURES WITH CRACKED HOUSING.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT FIXTURES AND OPS CHECKS GOOD.  (M)
